# SDR A6WA201301084001

- Difficulty date: January 8, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 22,564 hours, 22,001 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JUST AFTER TAKEOFF WHILE MOVING FLAP LEVER 20 DEG TO 8 DEG RECEIVED FLAP FAIL CAUTION MSG.  COMPLIED WITH QRH.  COMPLIED WITH RESET PER AWAC SUP 98-018E.  RESET FAILED.  REMOVED AND REPLACED SENSORS L3 AND L4 REF AMM 27-51-15.  OPS CHECK GOOD.  RE-ACTIVATED SDU REF SUPP 06-076A.  REMOVED PLACARD, REMOVED FROM MEL.
